# SDR CALA2022101802840

- Difficulty date: October 17, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 39,595 hours, 13,403 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5302
- Condition: Gouged
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB VERTICAL STIFFENER #4 GOUGED AT TRANSITION RADIUS AT STA. 101.9 INSTALLED RIB REPAIR REF SRM 55-10-09-2R-5 REPAIR 5 AND REPAIR DOUBLER REF SRM 55-10-01-2R-11 REPAIR 11 (RECARRIED LP 9851639). CREATED ESFR 1030177 FOR INSPECTION.  SEE BAM N/R 000975928 FOR WORK ACCOMPLISHED AND INSPECTION SIGNOFFS. VERIFIED ABOVE SATEMENT
